Exponential synchronization for complex dynamical networks with sampled-data

Title
Exponential synchronization for complex dynamical networks with sampled-data
Author(s)
박주현오쟁광H. Su[H. Su]송박J. Chu[J. Chu]
Keywords
NEURAL-NETWORKS; GLOBAL SYNCHRONIZATION; DISTRIBUTED DELAYS; SYSTEMS; STABILIZATION; STABILITY; DISCRETE; CRITERIA
Issue Date
201211
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.349, no.9, pp.2735 - 2749
Abstract
This paper is concerned with the problem of exponential synchronization for a kind of complex dynamical networks (CDNs) with time-varying coupling delay and sampled-data. The sampling period considered here is assumed to be time-varying but bounded. A newly exponential synchronization condition is provided by using the Lyapunov method. Based on the condition, a set of sampled-data synchronization controllers is designed in terms of the solution to linear matrix inequalities (LMIs) that can be solved effectively by using available softwares. The derived results are theoretically and numerically proved to be less conservative than the existing results. Two numerical examples are introduced to show the effectiveness and improvement of the given results. (C) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26998http://dx.doi.org/10.1016/j.jfranklin.2012.09.002
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE